Some Aspects of Rigid Rod Dynamics
Mathematica balkanica, Tome 9 (1995) no. 4, p. 255
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a2,
author = {R. Stoyanova and I. Chobanov},
title = {Some {Aspects} of {Rigid} {Rod} {Dynamics}},
journal = {Mathematica balkanica},
pages = {255},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a2/}
}
R. Stoyanova; I. Chobanov. Some Aspects of Rigid Rod Dynamics. Mathematica balkanica, Tome 9 (1995) no. 4, p. 255. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a2/